# SDR DALA2014071104043

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 59,348 hours, 43,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR VERTICAL BULKHEAD, BS 1437 FWD WEB CRACKED EMINATING FROM UNDER INBD ANGLE NEXT TO 2" PNEU.   REMOVED SHEAR TIE.  REPAIRED WEB IAW SRM 51-70-04.  FABRICATED NEW SHEAR TIE AND INSTALLED IAW DWG 9911840.
